# SDR 2006UALA02375

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 16,254 hours, 6,320 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: D31516121
- Part serial: A6919
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON CYLINDER.  WATER BATHED FOR 1 HOUR AND FOUND NO LEAKS. REPLACED VALVE AND REBUILT VALVE.
